# SDR HEEA079789

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N81992
- Make and model: Bolkms BO105S
- Aircraft serial: S827
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 30248001
- Part serial: 9402411
- Condition: Malfunctioned
- Location: Main
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN UNIT WAS FUNCTION CHECKED UPON INSTALLATION BOTH "BATT 50" AND "BATT 60" LIGHTS WERE ILLUMINATED. REPAIRED.
